Dermatology Community
Burning skin
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Burning skin

For the last two weeks I have been experiencing an uncomfortable burning feeling on the upper back of my legs and my buttocks.  I first thought that it was just dry skin and I have used a moisturing lotion and just the last two days started using ucerine cream.  The main issue is that I have to sit at a desk for the biggest part of the day and it is really uncomfortable.  The chair that I sit in is like a weaved chair -never bothered me till these last couple of weeks so I am not sure if the chair is making it worse or not. It also bothers me wearing any pants.  I have dress slacks that I wear to work and those bother me as do jeans.  The only thing that I have done different that I recall is, we have been doing some snowmobile riding but not for the last couple of weeks.  I have however recently  just has lasik surgery on my eyes and with that I have started taking Omega 3 Fish Oil Blend - to help add wetness to my eyes.  I would not thing that that would have anything to do with the buring sensation but I dont know.   Appreciate any sugguestions you can provide.
Related Discussions
563773_tn?1374250139
Hello,

It does not sound like contact dermatitis or allergies since you are just having burning of the skin without any redness.Other possibilities have to be ruled out. Are you a diabetic or do you take alcohol?Such symptoms are common in alcoholics and metabolic disorders like diabetes, hypothyroidism, and hypoparathyroidismThey can also be due to peripheral vascular disease, vitamin B12 deficiency or malnutrition.

Get your blood sugar and thyroid hormones levels evaluated. You can take some vit B12 for some days and see if the burning is gone or not.Also apply calamine lotion to the skin having burning sensation.

In case the symptoms persist then pls consult a neurologist as it can be due to some neurological disorder.

Hope it helps.Take care and pls do keep me posted if you have any additional queries.Kind regards.


Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India